# SDR AT9900303

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 756-776
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT INBOARD SEAT TRACK AT BS 756-776 CORRODED.  REMOVED CORRODED AREA, FABRICATED REPAIR SECTION, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-05 FIG 4F, 51-30-1, 51-10-2 AND 51-10-3.
